# SDR J7SA20160827001

- Difficulty date: August 27, 2016
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N523FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20074
- Aircraft time: 11,182 hours, 6,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS SCREWS MISSING ON LOWER SIDE MID WING. INSTALLED 16 ATTACH SCREWS IN LT LEADING EDGE.
